# SDR 2005UALA01411

- Difficulty date: December 6, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 34,139 hours, 4,242 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LTS INOP, 2 FWD ASSY'S.  REPLACED FUSE AT POWER SUPPLY.
